# SDR CA981109008

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226*
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: MS3120E2221S
- Condition: Mislabeled
- Location: Electrical Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN SB 226-24-026 WAS BEING CARRIED OUT, A NEW CONNECTOR WAS FOUND WITH THE LABELING FOR PINS FROM THE FORWARD AND AFT ENDS DID NOT MATCH.
